MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 104" (264 CM) APPX 7.1 ML, TRANSFER SET W/MICROCLAVE®, DUAL CHECK VALVE, SMALLBO; ADMINISTRATION SETS AND ACCESSORIES

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 104" (264 CM) APPX 7.1 ML, TRANSFER SET W/MICROCLAVE®, DUAL CHECK VALVE, SMALLBO; ADMINISTRATION SETS AND ACCESSORIES
Model Number B33065
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No b33065 product samples, videos, or photographs were returned for investigation.The dhr was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.
 
Event or Problem Description
The event involved a customer report against an extension set stating that one of the microclaves disconnected from a carefusion tpn tubing.The disconnection occurred at the rotating luer end.The device was changed and no further issues occurred.The customer further stated that the patient did develop a bloodstream infection, but can't attribute the disconnection directly to the event.

Brand Name
104" (264 CM) APPX 7.1 ML, TRANSFER SET W/MICROCLAVE®, DUAL CHECK VALVE, SMALLBO
Common Device Name
ADMINISTRATION SETS AND ACCESSORIES
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8840424
Report Number9617594-2019-00246
Device Sequence Number1400756
Product Code FMG
UDI-Device Identifier00887709006102
UDI-Public(01)00887709006102(17)240401(10)4040260
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model NumberB33065
Device Catalogue NumberB33065
Device Lot Number4040260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1